WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM VA-LCP CURVED CONDYLAR PLATE/14 HOLE/301MM/LEFT; IMPLANT,FIXATION DEVICE, CONDYLAR PLATE
Back to Search Results |
| Model Number |
02.124.415 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional product codes listed as hrs and hwc.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent revision surgery due to implant breakage, non-union and infection of a distal femur.One (1) variable condylar plate, one (1) out of five (5) cannulated variable locking screws were broken and three (3) out of four (4) cortex screws were broken.All hardware were removed and all fragments were successfully removed.The patient was revised to an external fixator with placement of antibiotic beads.The original date of surgery was on (b)(6) 2018.The broken screws caused an unknown delay in the case.Patient status was unknown.This complaint involves 1 of 5 for (b)(4).
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product code: 02.124.415, lot #: l199960, quantity: 1.Actual device was not returned; us customer quality will conduct investigation based on the images provided.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.A review of the device history record device history lot , part: 02.124.415, lot: l199960, manufacturing site: mezzovico, release to warehouse date: 29.November 2016, expiry date: 01.November 2026.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Investigation summary updated event description: it was reported on an (b)(6) 2019, the patient underwent revision surgery of replating to external fixation due to non-union and infection of a distal femur.One (1) variable condylar plate, one (1) out of five (5) cannulated variable locking screws were broken and three (3) out of four (4) cortex screws were broken.All hardware were removed and all fragments were successfully removed, placement of antibiotic beads and external fixation.The original date of surgery was on (b)(6) 2018.The broken screws caused the delay in the case.Patient status was unknown.The implant(s) was not returned and instead the investigation will be done based on the supplied image(s) from the attachments (1 image(s) from the attachment(s) located in notes & attachments section of the product complaint).The image(s) was reviewed and the complaint condition for adverse event could not be confirmed as the image(s) showed no issues with the product.As the implant(s) was not returned an as received, dimensional, material or drawing reviews are not applicable.A manufacturing record evaluation was completed and no issues were noted.No definitive root cause was able to be determined as the circumstances surrounding the event are unknown.During the investigation no unidentified product design/manufacturing issues or discrepancies were observed (based on the images) that may have contributed to the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.